# SDR UPS05844436

- Difficulty date: April 19, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 69,301 hours, 26,662 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rh Xfs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RT WING L/E UPPER RIB CRACKED 1 INCH LONG AT XFS 841.25.  REPAIRED IAW DC-8 SRM 57-3-3 AND SRM 51-1-21.
